Some new conditions for the solvability of the cauchy problem for systems of linear functional-differential equations

  • N. Z. Dil'na
  • A. M. Ronto


We establish efficient conditions sufficient for the unique solvability of certain classes of Cauchy problems for systems of linear functional-differential equations. The conditions obtained are optimal in a certain sense.
How to Cite
Dil’na, N. Z., and A. M. Ronto. “Some New Conditions for the Solvability of the Cauchy Problem for Systems of Linear Functional-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 7, July 2004, pp. 867–884,
Research articles